# SDR HNAA2024040800324

- Difficulty date: March 18, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,124 hours, 37,934 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E028372 NLG LH TRUNNION IS PITTED AT LEG FITTING.  BLENDED AS REQUIRED TO REMOVE DAMAGE FROM NLG LH TRUNNION AT LEG FITTING IAW EMB-145 SRM 53-11-08 AD AND 51-10-03 FOUND TO BE ACCEPTED FOR 5000 FC'S THEN REQUIRES REPLACEMENTPER ETD2024-145-007867 AND PIEDMONT EO1-32-24-0207
